Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 310938, 23 pages
http://dx.doi.org/10.1155/2011/310938
Research Article

Lyapunov-Based Control for Suppression of Wind-Induced Galloping in Suspension Bridges

College of Engineering and Petroleum, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 10 March 2011; Accepted 25 April 2011

Academic Editor: Paulo Batista Gonçalves

Copyright © 2011 Naif B. Almutairi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Naif B. Almutairi, Mohamed Zribi, and Mohamed Abdel-Rohman, “Lyapunov-Based Control for Suppression of Wind-Induced Galloping in Suspension Bridges,” Mathematical Problems in Engineering, vol. 2011, Article ID 310938, 23 pages, 2011. https://doi.org/10.1155/2011/310938.